# SDR DALA2018031501713

- Difficulty date: March 14, 2018
- Submitted: March 15, 2018
- Operation: Air carrier
- Aircraft: N925AT
- Make and model: Boeing 717-200
- Aircraft serial: 55079
- Aircraft time: 43,285 hours, 30,350 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Membrane
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MEMBRANE STA Y=200 X=-54 5300-2010. CORROSION LEVEL 2, MEMBRANE WAS REPAIRED PER SRM 51-70-10-2R. (ET) HFEC INSPECTION WAS ACCOMPLISHED ON MEMBRANE STA Y=200 X=-54, NO CRACKS WERE FOUND AFTER CUT OUT PER NDTSPM 06-10-01.001.
